1 doctor weighed in:

Taken 81mg asprin daily stomach feel upset all the time is that normal?

1 doctor weighed in
Dr. Linda Gromko
Family Medicine

In brief: May be a side effect

Aspirin, even in small doses, can cause stomach irritation.
Look for "enteric coated" aspirin; it is time-released so it disintegrates in the intestines - and may be less irritating. There are other causes for stomach upset too, of course, so ask your doctor if this persists.

In brief: May be a side effect

Aspirin, even in small doses, can cause stomach irritation.
Look for "enteric coated" aspirin; it is time-released so it disintegrates in the intestines - and may be less irritating. There are other causes for stomach upset too, of course, so ask your doctor if this persists.
Dr. Linda Gromko
Dr. Linda Gromko
Thank
Get help from a real doctor now
Dr. Andrea Brand
Board Certified,
7M people helped
Continue
111,000 doctors available
Read more answers from doctors